English español
Search
 

Repositorio de la Universidad de Oviedo > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6470

Título : Imprecise probability models and their applications
Autor(es) y otros: Augustin, Thomas
Miranda Menéndez, Enrique
Vejnarová, Jiřina
Issue Date: 2009
???metadata.dc.relation.publisherversion???: http://dx.doi.org/10.1016/j.ijar.2009.02.009
Citación : International Journal of Approximate Reasoning, 50(4), p. 581-582 (2009); doi:10.1016/j.ijar.2009.02.009
Descripción física: p. 581-582
URI: http://hdl.handle.net/10651/6470
ISSN : 0888-613X
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias